# SDR QXEA200602426

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 13,368 hours, 13,682 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2416: IAS MISMATCH CAUTION LIGHTS ALONG WITH ELEVATOR FEEL, PITCH TRIM, SPOILER OUTBOARD AND RUD CONTROL ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE PERFORMED PURGE OTH NR 1 AND NR 2 AND STANDBY PITOT/STATIC SYSTEMS IAW TASK CARD 341100201-60083-CMBD.  FOUND WATER IN NR 1 AND NR 2 PITOT.  PITOT/STATIC LEAK CHECK GOOD IAW TASK CARD 6341102.  NO MISMATCH IN AIR DATA DISPLAY AND NO FAULT OR CAUTION LIGHTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
